Chest Pains from Nitro Patch

enjoyingspringJune 26, 2011

My brother has heart problems and uses a Nitro Patch. He takes the patch off in the evening around 6 pm and replaces it again at 6 am. After puting on the patch he experiences chest pain in the centre of his chest.

Has anyone else had this problem???

Thank you for reporting this comment. Undo
roger555

Chest pain occurring from Nitro Patch is a common thing these days. It gives a lot trouble to men wearing it. I wonder if there is any help that could be discovered.

    Bookmark   July 8, 2011 at 9:02AM
Sign Up to comment
More Discussions
Hydration cubes
Has anyone tried the Bezwecken hydration cubes for...
texasone
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
a night guard for teeth grinding, worth the money?
Many times with many different dentists it has been...
bug_girl
Does anyone else have a problem with Dental X-Rays?
I am wondering if it's just me or if anyone else has...
Judith
© 2015 Houzz Inc. Houzz® The new way to design your home™